# SDR CALA2022042101037

- Difficulty date: April 20, 2022
- Submitted: April 21, 2022
- Operation: Air carrier
- Aircraft: N12114
- Make and model: Boeing 757224
- Aircraft serial: 27556
- Aircraft time: 105,337 hours, 21,734 cycles
- System (JASC): 2540 · Lavatories
- Part: Wire
- Part number: W5FC26120
- Condition: Chafed
- Location: Lav A
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

REF AMES NR 143879-0200-0211 WIRES ABOVE LAV A HAVE EVIDENCE OF SMOKE AND HEAT DAMAGE. REF AMES NR 143879-0200-0211 00 OPS CHECK GOOD. SEE BACK FOR WORK ACCOMPLISHED. REPLACED LAV REPLACED LAV A DOOR SWITCH WIRING AND LAV A CALL RESET SWITCH WI A CALL RESET SWITCH IAW B757 CONTINENTAL 25-40-00 OPS CHEKC IAW RING TO CONNECTOR P102 IAW B757 CONTINENTAL WDM 15-40-00 AND SWP B757 AMM 33-25-00 OPS CHECK GOOD. M 20-10-13, 20-10-11, 20-61-00 OPS CHECK GOOD IAW B757 AMM 33-26  LAV A DOOR SWITCH S1 WIRING TO CONNECTOR P102 HEAT AND SMOKE DAMAGE. WIRES W702-0304-20, W702-0303-20, W702-0301-20, W702-0302-20, W702-0305-20 DAMAGED. S3 TO CONNECTOR P102 HEAT DAMAGE. WIRES W702-0306-20, W702-0307-18, W702-0308-20.
